How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saeed ahmed Your Own Question
Dr .Saeed ahmed
Dr .Saeed ahmed, Doctor
Category: Cardiology
Satisfied Customers: 759
Experience:  MBBS/FCPS/MRCP U.K(R), Senior Registrar Cardiology
16248889
Type Your Cardiology Question Here...
Dr .Saeed ahmed is online now
A new question is answered every 9 seconds


, yes of course:
so I was taking telmesartan blood

Customer Question

Customer: Hi
JA: Thanks. Can you give me any more details about your issue?
Customer: yes of course:
so I was taking telmesartan for high blood pressure
and it gave me severe restless legs
then I stopped and went way
and started taking Zanidip (20mg)
sometimes I still get restless legs in a milder form
than with telmesartan
my distolic has come down but still over 90
so I wanted to know whether you think it is likely that telmesartan and zanidip caused restless legs and if there are other medications less likely to cause it that I could take?
JA: OK got it. Last thing – JustAnswer charges a fee (generally around $18) to post your type of question to Cardiology Experts (you only pay if satisfied). There are a couple customers ahead of you. We can help you for less if you're not in a rush. Are you willing to wait a bit?
Customer: I think I am currently on membership free trial
I should anyway
either way no problem
and I can wait a bit
just give me an idea how long
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 1 year ago.

are you sure it is the med?

has your iron been checked?

Related Cardiology Questions